# SDR ASOA20121207113

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 18,441 hours, 11,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Broken
- Location: Test Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BAGGAGE SMOKE EICAS MESSAGE (NO SMOKE NOTICED) WITH ASSOCIATED BAGGAGE EXT INDICATION LIGHT ON OVERHEAD PANEL STAYING ON.  DURING INSPECTION OF ACFT THE MX PANEL DOOR WAS FOUND BROKEN AND THE PILOTS PERFORMANCE MANUAL WAS IMPACTING THE SMOKE SYS TEST TOGGLE SWITCH.  MX ADJUSTED DOOR AND REMOVED PILOTS MANUAL FROM AREA AND PERFORMED A SUCCESSFUL OPS CHECK OF THE BAGGAGE SMOKE DETECTION SYS.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
